It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

what is wrong with me?




Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 05-12-2017, 01:52 PM   #1
Lucado
Member
(female)
 
Join Date: Jun 2005
Location: NC
Posts: 71
Lucado HB User
what is wrong with me?

Does anyone on here have a pill phobia? I am so scared to take pills. I know it sounds dumb but I can't get past it. I have a UTI and the doctor prescribed Macrobid. I am scared to take it. I have been like this forever. Does anybody else have the same thing? It can cause breathing problems.
I have that already with anxiety. Just went through a course of Keflex. I thought I was losing my mind. I couldn't even think and cried all the time. Please someone tell me I am not the only one.

 
Reply With Quote
Sponsors Lightbulb
   
Old 05-20-2017, 05:26 PM   #2
Lucado
Member
(female)
 
Join Date: Jun 2005
Location: NC
Posts: 71
Lucado HB User
Re: what is wrong with me?

Wow ..nobody.

 
Reply With Quote
Old 05-20-2017, 09:23 PM   #3
quincy
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 4,507
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: what is wrong with me?

What exactly is it that you fear taking pills? Is it all pills, capsules or any medication if it could be in liquid form?

q
__________________
It's all a matter of perspective!
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

 
Reply With Quote
Old 05-21-2017, 09:12 AM   #4
Lucado
Member
(female)
 
Join Date: Jun 2005
Location: NC
Posts: 71
Lucado HB User
Re: what is wrong with me?

The side effects. I finally took it and 2 days the pills got stuck in throat. My chest and back are on fire.

 
Reply With Quote
Old 05-21-2017, 09:50 AM   #5
quincy
Senior Veteran
(female)
 
Join Date: Apr 2003
Location: Winnipeg, Canada
Posts: 4,507
quincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB Userquincy HB User
Re: what is wrong with me?

But you are continuing to take it? Stuck capsules in the esophagus can cause extreme pain in the chest. I've hasd one of my fibre pills stick....ugh.

I suggest you see a gastroenterologist. You might have extreme reflux or esophageal spasming.

How are you taking them...with a big gulp of water or a sip? You might try taking a spoon of yogurt just before taking the pill (with a gulp of water).

q
__________________
It's all a matter of perspective!
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

Last edited by quincy; 05-21-2017 at 09:51 AM.

 
Reply With Quote
Old 09-13-2017, 07:07 AM   #6
Lucado
Member
(female)
 
Join Date: Jun 2005
Location: NC
Posts: 71
Lucado HB User
Re: what is wrong with me?

I just saw your reply. I ended up going to a gastro. He scoped me and stretched my esophagus. Feeling so much better now. Pills are going down fine now. Thank you so much for replying.

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!